# SDR SWAA2018020619476

- Difficulty date: January 30, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 69,553 hours, 42,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY HATCH LIGHT INOP.  RELAMPED LIGHT IAW AMM.
